i get a sensation of mild/medium electric shock all over my body, normally it is in the morning before i am completely awake.
it happens regularly, most days. anyone else get this? im guessing its anxiety? very unpleasant. :(
it stopped when i was doing lots of aminos but ive cut back on them recently and this nasty sensation has returned.
I've never had that specific problem. I have had certain points on my body, though, that, if bumped or rubbed feel that way...particularly on the tops of my feet Sorry I can't be more help. It does sound like, though, at 100 days out maybe it's not w/d related? Could be a nerve conduction problem?
I get unpleasant shocks like you describe sometimes, and have been experiencing them for years. I have noticed that I will get a round of them if I am decreasing an antidepressant or have forgotten to take a dosage of an antidepressant. Also, I once tapered off paxil over a two month period and consistenlty felt those shocks.
My M.D. told me once that she thought it was because I was taking 60mg of the antiacid prevacid, instead of my normal 30 mg.
Not to ask your personal medication usage, but that may be something you could look at for the reason. I know how unpleasant those feelings can be.
I have been experiencing these shock feelings for a few years, they only seem to come on when i`m tired or so i thouht. Tonight i went into the garden and sat down and the shock went from from my bottom up through my back and into my head and made a very loud "fzzzing" sound in my brain!
They continued to fzzz as i moved around, I got a little panicky and decided to check the internet to see if I was`nt the only one going mad. It appears i`m not, what the hell is going on?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.